... efavirenz & promote better sleep without the constant vivid dreams. I've read some conflicting studies regarding insomnia & vivid dreams; some say these side effects are less than 1-10%, others list these as common side effects. I realize Biktarvy is very new, so data is limited, but does anyone know of sources/links to patient experience with Biktarvy? I'd be interested in knowing if other users noticed a decrease--or solution--for the sleep-related side effects. Thanks in advance!
I can tell you this, there is no other hiv drug out there that causes sleep and dream disturbances like efavirenz. Any of the sleep issues that you may experience from biktarvy, and I've had none, could be completely avoided by taking it in the morning.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Jun 2013 • 7 answers
Insomnia - I was just prescribed Lunesta 2mg for sleep. I hear about the horrible taste it leaves in
Updated 11 Mar 2015 • 1 answer
Updated 25 Oct 2016 • 1 answer
Updated 29 Nov 2017 • 2 answers
Updated 10 Dec 2018 • 1 answer